Cohomological decomposition of complex nilmanifolds
Resumen: We study pureness and fullness of invariant complex structures on nilmanifolds. We prove that in dimension six, apart from the complex torus, there exist only two non-isomorphic complex structures satisfying both properties, which live on the real nilmanifold underlying the Iwasawa manifold. We also show that the product of two almost complex manifolds which are pure and full is not necessarily full.
Idioma: Inglés
Año: 2015
Publicado en: Topological Methods in Nonlinear Analysis 45, 1 (2015), 215-231
ISSN: 1230-3429

Originalmente disponible en: Texto completo de la revista

Factor impacto JCR: 0.717 (2015)
Categ. JCR: MATHEMATICS rank: 120 / 312 = 0.385 (2015) - Q2 - T2
Factor impacto SCIMAGO: 0.774 - Applied Mathematics (Q2) - Analysis (Q2)

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2011-28326-C02-01
Tipo y forma: Article (Published version)
Área (Departamento): Área Geometría y Topología (Dpto. Matemáticas)

Rights Reserved All rights reserved by journal editor

Exportado de SIDERAL (2021-01-21-08:16:49)

Este artículo se encuentra en las siguientes colecciones:

 Record created 2015-10-28, last modified 2021-01-21

Versión publicada:
Rate this document:

Rate this document:
(Not yet reviewed)